# SDR AALA20090406TUL50

- Difficulty date: March 25, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 55,486 hours, 29,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LOWER CORNER BRACKET AT STATION 1156 OUTBOARD OF LOWER DOOR BEAM FORWARD END, IN AFT CARGO.  INSTALLED NEW BRACKET PER SRM 51-30-5 AND AARD 51-00-00-012.
